EconPapers    
Economics at your fingertips  
 

Deficit Rules and Monetization in a Growth Model with Multiplicity and Indeterminacy

Patrick Villieu (), Maxime Menuet () and Alexandru Minea ()

No 2294, LEO Working Papers / DR LEO from Orleans Economics Laboratory / Laboratoire d'Economie d'Orleans (LEO), University of Orleans

Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://data.leo-univ-orleans.fr/media/search-works/2294/dr201515.pdf

Related works:
Working Paper: Deficit Rules and Monetization in a Growth Model with Multiplicity and Indeterminacy (2016) Downloads
Working Paper: Deficit Rules and Monetization in a Growth Model with Multiplicity and Indeterminacy (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:leo:wpaper:2294

Access Statistics for this paper

More papers in LEO Working Papers / DR LEO from Orleans Economics Laboratory / Laboratoire d'Economie d'Orleans (LEO), University of Orleans Contact information at EDIRC.
Bibliographic data for series maintained by Sébastien Galanti ().

 
Page updated 2019-07-23
Handle: RePEc:leo:wpaper:2294